A fitting formula for the non-linear evolution of the bispectrum

Román Scoccimarro, H. M P Couchman

    Research output: Contribution to journalArticle

    Abstract

    We present a fitting formula for the non-linear evolution of the bispectrum in cold dark matter (CDM) models, obtained from measurements in high-resolution numerical simulations. The formula interpolates between the perturbative and highly non-linear regimes, and generalizes previous results obtained for scale-free initial conditions.

    Original languageEnglish (US)
    Pages (from-to)1312-1316
    Number of pages5
    JournalMonthly Notices of the Royal Astronomical Society
    Volume325
    Issue number4
    DOIs
    StatePublished - Aug 21 2001

    Fingerprint

    simulation
    dark matter
    high resolution
    cold

    Keywords

    • Large-scale structure of Universe
    • Methods: numerical

    ASJC Scopus subject areas

    • Space and Planetary Science

    Cite this

    A fitting formula for the non-linear evolution of the bispectrum. / Scoccimarro, Román; Couchman, H. M P.

    In: Monthly Notices of the Royal Astronomical Society, Vol. 325, No. 4, 21.08.2001, p. 1312-1316.

    Research output: Contribution to journalArticle

    Scoccimarro, Román ; Couchman, H. M P. / A fitting formula for the non-linear evolution of the bispectrum. In: Monthly Notices of the Royal Astronomical Society. 2001 ; Vol. 325, No. 4. pp. 1312-1316.
    @article{381f7ff8e4544363963e5cef2ff15f07,
    title = "A fitting formula for the non-linear evolution of the bispectrum",
    abstract = "We present a fitting formula for the non-linear evolution of the bispectrum in cold dark matter (CDM) models, obtained from measurements in high-resolution numerical simulations. The formula interpolates between the perturbative and highly non-linear regimes, and generalizes previous results obtained for scale-free initial conditions.",
    keywords = "Large-scale structure of Universe, Methods: numerical",
    author = "Rom{\'a}n Scoccimarro and Couchman, {H. M P}",
    year = "2001",
    month = "8",
    day = "21",
    doi = "10.1046/j.1365-8711.2001.04281.x",
    language = "English (US)",
    volume = "325",
    pages = "1312--1316",
    journal = "Monthly Notices of the Royal Astronomical Society",
    issn = "0035-8711",
    publisher = "Oxford University Press",
    number = "4",

    }

    TY - JOUR

    T1 - A fitting formula for the non-linear evolution of the bispectrum

    AU - Scoccimarro, Román

    AU - Couchman, H. M P

    PY - 2001/8/21

    Y1 - 2001/8/21

    N2 - We present a fitting formula for the non-linear evolution of the bispectrum in cold dark matter (CDM) models, obtained from measurements in high-resolution numerical simulations. The formula interpolates between the perturbative and highly non-linear regimes, and generalizes previous results obtained for scale-free initial conditions.

    AB - We present a fitting formula for the non-linear evolution of the bispectrum in cold dark matter (CDM) models, obtained from measurements in high-resolution numerical simulations. The formula interpolates between the perturbative and highly non-linear regimes, and generalizes previous results obtained for scale-free initial conditions.

    KW - Large-scale structure of Universe

    KW - Methods: numerical

    UR - http://www.scopus.com/inward/record.url?scp=0000280561&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0000280561&partnerID=8YFLogxK

    U2 - 10.1046/j.1365-8711.2001.04281.x

    DO - 10.1046/j.1365-8711.2001.04281.x

    M3 - Article

    VL - 325

    SP - 1312

    EP - 1316

    JO - Monthly Notices of the Royal Astronomical Society

    JF - Monthly Notices of the Royal Astronomical Society

    SN - 0035-8711

    IS - 4

    ER -